Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On a special class of regular $ p$-groups


Author: J. L. Alperin
Journal: Trans. Amer. Math. Soc. 106 (1963), 77-99
MSC: Primary 20.40
DOI: https://doi.org/10.1090/S0002-9947-1963-0142640-5
MathSciNet review: 0142640
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] K. W. Gruenberg, Residual properties of infinite soluble groups, Proc. London Math. Soc. 7 (1957), 29-62. MR 0087652 (19:386a)
  • [2] M. Hall, The theory of groups, Macmillan, New York, 1959. MR 0103215 (21:1996)
  • [3] P. Hall, A contribution to the theory of groups of prime-power order, Proc. London Math. Soc. 36 (1933), 29-95.
  • [4] -, On a theorem of Frobenius, Proc. London Math. Soc. 40 (1937), 468-501.
  • [5] F. W. Levi, Groups in which the commutator operation satisfies certain algebraic conditions, J. Indian Math. Soc. 6 (1942), 87-97. MR 0007417 (4:133i)
  • [6] -, Notes on group theory. I, II, J. Indian Math. Soc. 8 (1944), 1-9. MR 0010590 (6:40d)
  • [7] B. H. Neumann, On a conjecture of Hanna Neumann, Proc. Glasgow Math. Assoc. 3 (1956), 13-17. MR 0083491 (18:716d)
  • [8] H. J. Zassenhaus, The theory of groups, 2nd ed., Chelsea, New York, 1958. MR 0091275 (19:939d)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20.40

Retrieve articles in all journals with MSC: 20.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1963-0142640-5
Article copyright: © Copyright 1963 American Mathematical Society

American Mathematical Society